# SDR DALA2025012100472

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,439 hours, 30,829 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cover
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 NLG COVER ASSEMBLY WAS FOUND CRACKED. CORRECTIVE ACTION: REMOVE A REPLACE THE CRACKED NLG COVER ASSEMBLY PER A319 IPC 32-21-11. (0768997)
